Panadol Actifast 500mg Tablets 20 Pack

Panadol Actifast 500mg Tablets 20 Pack

Panadol

  • €5.89
    Unit price per 

Code: 45992

Tax included.

Description

Panadol Actifast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief. Suitable for: Headache, Rheumatic pain, Muscular ache/pain, Toothache, Period pain, Cold & flu symptoms.

- Fast acting formula
- Effective pain relief
- Gentle on the stomach

Panadol Actifast relieves

  • Headache
  • Rheumatic pain
  • Muscular ache/pain
  • Toothache
  • Period pain
  • Cold & flu symptoms

Directions for use:

Adults & children aged 12 years and over:

  • Take 1-2 tablets every 4-6 hours as required.
  • Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
  • Not suitable for children under 12 years of age

Contains Paracetamol

  • Do not exceed the stated dose.
  • Do not take with other products containing paracetamol.
  •  Do not take more than the recommended dose. 
  • If symptoms persist consult your doctor. 
  • Always use the lowest effective dose to relieve your symptoms.

Warnings:

Do not take Panadol ActiFast tablets: 

  • if you have ever had an allergic reaction to paracetamol or to any of the other ingredients (listed below). 
  • if you are taking any other medicines containing paracetamol. 
  • if you are under 12 years.

Check with your doctor before use if you:

  • have liver or kidney problems, including alcoholic liver disease
  • are underweight or malnourished
  • regularly drink alcohol
  • need 2 or more tablets daily for a prolonged period, especially if you have been advised to follow a low salt (sodium) diet. Each tablet contains 176mg of sodium. 
  • have a severe infection as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include: - deep, rapid, difficult breathing - feeling sick (nausea), being sick (vomiting) - loss of appetite - If you have a combination of these symptoms seek immediate medical attention

FREE Delivery

On orders over €40

Complimentary Product

Free sample with every order

Same Day Dispatch

For order before 12pm

FREE Click & Collect

Online order & collect at store

Stay In Touch

Sign up to our newsletter to get O'Sullivans news & special offers!